MathSciNet Relay Station
MathSciNet bibliographic data
MR1346297 (97f:65069) 65N30 (65F10)
Carey, G. F.; Pehlivanov, A. I.; Vassilevski, P. S. Least-squares mixed finite element methods for non-selfadjoint elliptic problems. II. Performance of block-ILU factorization methods. SIAM J. Sci. Comput. 16 (1995), no. 5, 1126–1136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement